MathSciNet Relay Station
MathSciNet bibliographic data
MR788424 47H05 (35J99 47H15 49A29 58E35)
Szulkin, Andrzej Positive solutions of variational inequalities: a degree-theoretic approach. J. Differential Equations 57 (1985), no. 1, 90–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement